# SDR DALA1239770679

- Difficulty date: May 18, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 540 BETWEEN STR 24L AND STR 25L FRAME WITH DENT.  DENT OUT OF LIMITS, COMPLIED WITH ERA 504263-14 REV ORIGINAL.
